# SDR CALA2022100702741

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 28,089 hours, 10,176 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Sys
- Part number: NA
- Condition: False Indication
- Location: Other
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED FOR SUSPECTED FUEL LEAK UPON AIRCRAFT ARRIVING AT THE GATE STICK READINGS MATCH INDICATES NO FAULTS AS WELL FIM 28-41-801....FUELED TANKS TO INDICATED AMOUNT ON FUEL QUANTITY GAUGES. PERFORMED FUEL DISPATCH LEVEL AGAIN STICKS MATCH QUANTITY IN THE TANK. QUANTITY INDICATED SYSTEM B.I.T.E. TEST, CURRENT FAULTS NO AIRCRAFT OK TO CONTINUE FAULTS FOUND ..IN-FLIGHT FAULTS, NO FAULTS FOUND, GROUND TEST ADD EMP:093943
